# SDR TWAA0006101

- Difficulty date: April 19, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- Aircraft time: 51,721 hours, 34,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: SEETEXT
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR OVERHEAD EMERGENCY LIGHTS,  RT WING,  BULK CARGO DOOR EMERGENCY LIGHTS, AND THE RT FWD AND AFT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.   REPLACED THE LAMPS, PN 1315,  FOR  THE AIRSTAIR OVERHEAD LIGHTS.  REPLACED THE BATTERY PACK,  PN 9008-3-5A,  FOR EACH OF THE OTHER THREE AREAS. CHECK-C 8-8-99 MCI.  ---CLOSED----
